RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2010, Volume 201, Number 8, Pages 31–44 (Mi msb7559)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral asymptotics and the regularized trace of a singular integral operator

M. R. Dostanic

University of Belgrade

Abstract: We give more precise asymptotic behaviour of the spectrum of a singular integro-differential operator and find the regularized trace of its inverse operator.
Bibliography: 12 titles.

Keywords: Prandtl's equation, singular values, eigenvalues, regularized trace.

DOI: https://doi.org/10.4213/sm7559

Full text: PDF file (488 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2010, 201:8, 1121–1134

Bibliographic databases:

Document Type: Article
UDC: 517.968
MSC: Primary 45C05, 45J05; Secondary 35Q72
Received: 17.03.2009

Citation: M. R. Dostanic, “Spectral asymptotics and the regularized trace of a singular integral operator”, Mat. Sb., 201:8 (2010), 31–44; Sb. Math., 201:8 (2010), 1121–1134

Citation in format AMSBIB
\Bibitem{Dos10}
\by M.~R.~Dostanic
\paper Spectral asymptotics and the regularized trace of a~singular integral operator
\jour Mat. Sb.
\yr 2010
\vol 201
\issue 8
\pages 31--44
\mathnet{http://mi.mathnet.ru/msb7559}
\crossref{https://doi.org/10.4213/sm7559}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2907821}
\zmath{https://zbmath.org/?q=an:1211.45001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010SbMat.201.1121D}
\elib{http://elibrary.ru/item.asp?id=19066223}
\transl
\jour Sb. Math.
\yr 2010
\vol 201
\issue 8
\pages 1121--1134
\crossref{https://doi.org/10.1070/SM2010v201n08ABEH004106}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282646600003}
\elib{http://elibrary.ru/item.asp?id=18303188}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77958572467}


Linking options:
  • http://mi.mathnet.ru/eng/msb7559
  • https://doi.org/10.4213/sm7559
  • http://mi.mathnet.ru/eng/msb/v201/i8/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. R. Dostanić, “Regularized trace of the operator of Riesz potential type on bounded domain in $\mathbb C$”, Adv. Math., 272 (2015), 330–349  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:897
    Full text:77
    References:43
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019